# SDR F3LA2018091700436

- Difficulty date: September 4, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 38,613 hours, 14,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Part time: 38,613 hours, 14,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGITUDINAL FLOORBEAM TOP CAP CORRODED, FR16-FR18 BL 8.5+Y. REMOVED AND EVALUATED CORROSION OF FLOORBEAM AT Y8.5 FR16-18. MAX ALLOWED REMOVAL IS .031" MAT. REMOVED .038 FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14-283-004. REMOVED AND REPLACED FLOORBEAM IAW SRM 51-44-11, 51-42-11.
